i was on paxil for about one year. although i feel it helped with my anxiety, i am ready to start anew without it!!!! nit has not been,by any stretch of the imagination ,an easy thing to do!!! yes i was warned not to stop taking it without my doctors consint. but was never told by my doctor, or the company, that even by lowering my dose and gradgely coming off of it would make me so sick! i am exsperiencing electric shocks in my head and behind my eyes,nausea ,dizziness, stiffness in my entirebody,aches and pains,confused,just not my self at all. nit’s a shame one must endure such when tring to better their life. all of us have been misinformed about this medication. non habbit forming, thats a joke! if it’s not additive,why so hard to get off? common sense,it doesn’t take a roket scientest to figure out you know nothing about a drug you have released into the world,on so many unsuspecting victims.people who are looking for help should not be punished for you pushing(the miricle pill.) nyou are no different than the drug dealer on the street!!!!!!!!! nChristyn27317, North CarolinaU.S.A.
Nation;u.s.a Triangle Park, North Carolina U.S.A.